MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO DISPOSABLE SYRINGE W/ NEEDLE; SYRINGE - 3CC- WITH NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO DISPOSABLE SYRINGE W/ NEEDLE; SYRINGE - 3CC- WITH NEEDLE
Model Number JD+03L2525
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
We received several emails from the customer reporting inflammation and pain in the leg.Customer explained in the emails that during medicine administration the plunger falls apart, his leg became severely inflammed and the patient had to take anti-inflammatory ordered by his doctor.He is waiting for the doctor to confirm whether or not he has pieces of the plunger in his leg.Note: customer did not provide date of occurrence, did not provide the name of the medication used during the administration, did not advise type of testing performed to confirm whether or not pieces of the plunger were in his leg.Customer purchased our syringes from an unauthorized distributor online.No further information has been provided.

Brand Name
NIPRO DISPOSABLE SYRINGE W/ NEEDLE
Common Device Name
SYRINGE - 3CC- WITH NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,?, 13110
TH  13110
MDR Report Key8269127
Report Number8041145-2019-00001
Device Sequence Number2056449
Product Code FMF
UDI-Device Identifier00383790000833
UDI-Public00383790000833
Combination Product (Y/N)N
PMA/510(K) Number
K944355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Model NumberJD+03L2525
Device Lot Number18H08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;